# SDR YENA200209

- Difficulty date: April 3, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 1173
- Aircraft time: 7,914 hours, 3,894 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Part time: 7,284 hours, 3,640 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DEPARTING PBI, FLIGHT 74, PBI TO JFK, GEAR WOULD NOT RETRACT WITH GEAR LEVER IN UP POSITION.  BOTH GREEN DOWNLOCK AND RED UPLOCK LIGHTS WERE OBSERVED ON LANDING GEAR PANEL.  NO ECAM WAS OBSERVED.  AFTER RECYCLE OF GEAR HANDLE, NORMAL GEAR RETRACTION AND SYSTEM STATUS NORMAL WAS OBSERVED.  PERFORMED DETAIL VISUAL INSPECTION OF NOSE LANDING GEAR AS PER AMM 32-21-00.  FOUND PROX SENSOR OUT OF ADJUSTMENT.  REPLACED TARGET BUSHED LEVER, CLEVIS AND LINK ASSY AND ATTACHING HARDWARE AS PER AMM 32-21-27.  PERFORMED TSM TASK 32-21-00-810-815, NO FAULT FOUND, REPLACED PROX SENSOR 25GA AS PER AMM 32-31-73, OPS CHECK OK.
